American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Michael O. Rubinstein and Shuntaro Yamagishi. Computing the moment polynomials of the zeta function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[4] XiaoSheng Wu. A note on the distribution of gaps between zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 142 (2014) 851-857.
Abstract, references, and article information   
View Article: PDF

[5] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[6] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[7] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[8] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[9] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information   
View Article: PDF

[10] Emre Alkan. Averages of values of $L$-series. Proc. Amer. Math. Soc. 141 (2013) 1161-1175.
Abstract, references, and article information   
View Article: PDF

[11] S. M. Gonek, S. J. Lester and M. B. Milinovich. A note on simple $a$-points of $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 4097-4103.
Abstract, references, and article information   
View Article: PDF

[12] Ghaith A. Hiary and Andrew M. Odlyzko. The zeta function on the critical line: Numerical evidence for moments and random matrix theory models. Math. Comp. 81 (2012) 1723-1752.
Abstract, references, and article information   
View Article: PDF

[13] Kevin A. Broughan and A. Ross Barnett. Gram lines and the average of the real part of the Riemann zeta function. Math. Comp. 81 (2012) 1669-1679.
Abstract, references, and article information   
View Article: PDF

[14] S. M. Gonek. Finite Euler products and the Riemann hypothesis. Trans. Amer. Math. Soc. 364 (2012) 2157-2191. MR 2869202.
Abstract, references, and article information   
View Article: PDF

[15] Kazuhiro Onodera. Generalized log sine integrals and the Mordell-Tornheim zeta values. Trans. Amer. Math. Soc. 363 (2011) 1463-1485. MR 2737273.
Abstract, references, and article information   
View Article: PDF

[16] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information   
View Article: PDF

[17] H. M. Bui, M. B. Milinovich and N. C. Ng. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010) 4167-4175. MR 2680043.
Abstract, references, and article information   
View Article: PDF

[18] Bao Qin Li. A result on value distribution of L-functions. Proc. Amer. Math. Soc. 138 (2010) 2071-2077. MR 2596044.
Abstract, references, and article information   
View Article: PDF

[19] Shuichi Muneta. A note on evaluations of multiple zeta values. Proc. Amer. Math. Soc. 137 (2009) 931-935. MR 2457432.
Abstract, references, and article information   
View Article: PDF

[20] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tetsuya Momotani. Regularized product expressions of higher Riemann zeta functions. Proc. Amer. Math. Soc. 134 (2006) 2541-2548. MR 2213731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shin-ya Koyama and Nobushige Kurokawa. Euler's integrals and multiple sine functions. Proc. Amer. Math. Soc. 133 (2005) 1257-1265. MR 2111930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kok Seng Chua. Real zeros of Dedekind zeta functions of real quadratic fields. Math. Comp. 74 (2005) 1457-1470. MR 2137012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2